# SDR DXTA200601232

- Difficulty date: February 5, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N612QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605312
- Aircraft time: 3,114 hours, 2,471 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Printed Ckt Board
- Part number: 66187046
- Part serial: 0436
- Condition: Faulty
- Location: Landing Gear
- Part time: 3,114 hours, 2,471 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON LANDING GEAR EXTENSION, GOT 2 GREEN LIGHTS FOR MAINS NO LIGHT FOR THE NOSE AND RED GEAR UNSAFE LIGHT.  CYCLED THE GEAR THEN GOT THREE GREEN, NO RED.  SLIGHTLY MORE NOSE SHIMMY THAN NORMAL ON LANDING.  REPLACED LANDING GEAR PRINTED, CIRCUIT BOARD AND PERFORMED LANDING GEAR OPERATIONAL CHECKS REF CITATION MM 32-60-01 32-01-00-720.
